MathSciNet Relay Station
MathSciNet bibliographic data
MR69368 36.0X
Whyburn, William M. A nonlinear boundary value problem for second order differential systems. Pacific J. Math. 5, (1955). 147–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement